# SDR HEEA087008

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 406010401117
- Part serial: A596
- Condition: Leaking
- Location: Main Rotor
- Part time: 4,828 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SWASHPLATE GREASE SEAL LEAKING. REPAIRED.
